# SDR SWIA202054722

- Difficulty date: November 12, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR OUTER SKIN HAS TWO CHAFES ON UPPER EDGE OF DOOR.  C-CHECK RO 12/24/2020.  REPAIRED CARGO OUTER DOOR CHAFES, IAW REO.  COMPLETED TASK CARD AND ATTACHED FORM 337.  NO WEIGHT CHANGE.  REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
